# SDR DALA1122943309

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-1959 FR64, FR65, FR68 CORRODED.  CORROSION REMOVED AS PER SRM 51-74-00 FR64 MAT'L REMOVED 0.041" (L=1"W=0.5"), FR65 MAT'L REMOVED 0.040" (L=1" W=0.5"), FR68 MAT'L REMOVED 0.040" (L=2" W=0.5"). ORIG THK 0.180" FOUND   EXCEED LIMITS AS PER SRM 53-00-15 FIG 102.  DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.  COMPLETED BY SASCO 288/28 0927 AND INSPECTED BY SASCO 399/484496.
